Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Anderson Localization for One- and Quasi-One-Dimensional Systems
Авторы: Delyon F., Levy Y., Souillard B.
Journal of Statistical Physics, Vol. 41, Nos. 3/4, 1985. p. 375-388.
We prove almost-sure exponential localization of all the eigenfunctions and nondegeneracy of the spectrum for random discrete Schr6dinger operators on one- and quasi-one-dimensional lattices. This paper provides a much simpler proof of these results than previous approaches and extends to a much wider class of systems; we remark in particular that the singular continuous spectrum observed in some quasiperiodic systems disappears under arbitrarily small local perturbations of the potential. Our results allow us to prove that, e.g., for strong
disorder, the smallest positive Lyapunov exponent of some products of random matrices does not vanish as the size of the matrices increases to infinity.